# SDR ABXA20200721131

- Difficulty date: June 17, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,309 hours, 37,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 146T1268Y1
- Condition: Corroded
- Location: Bs 1091
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1091 SR29L-30L, REPLACED THE CORRODED SUPPRT FITTING. AIRCRAFT WAS GROUNDED.
